# SDR CWQR2006006

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: General aviation
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 4,745 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Valve
- Part number: 68C48
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE STATIC SYSTEM DRAIN VALVE POPPET RETAING RING COMING LOOSE FROM VALVE BASE.
